# SDR AALA20150329005

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 37,147 hours, 4,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN STATIONS 1832 & 1853 BETWEEN STRINGERS 35 RT & 36 RT HAS DENT WITH GOUGE.  REPAIRED SKIN IAW SRM 53-00-01-2R REPAIR 6 & EA 53-039090 REV SECTION 12 CARD 51-92-02.
